MathSciNet Relay Station
MathSciNet bibliographic data
MR1394505 18D10 (13A20 19D23)
Vitale, Enrico M. The Brauer and Brauer-Taylor groups of a symmetric monoidal category. Cahiers Topologie Géom. Différentielle Catég. 37 (1996), no. 2, 91–122.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement